Control of reproductive behaviour in the scale worm Harmothoƫ imbricata (Annelida: Polychaeta: Polynoidae)

  1. Lookup NU author(s)
  2. Sylvie-Marylene Gaudron
  3. Professor Matt Bentley
Author(s)Gaudron SM; Bentley MG
Publication type Article
JournalInvertebrate Reproduction and Development
Year2002
Volume41
Issue1-3
Pages109-118
ISSN (print)0792-4259
ISSN (electronic)
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherBalaban Publishers
Actions    Link to this publication